# SDR SWAA2021030447346

- Difficulty date: February 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED. REJECTION: REPAIR INCOMPLETE; SRM 53-60-15-2R-1 STEPS 4B(6)(7). TREAT AND PRIME. / REPAIRED PER:SRM 53-60-15-2R1 REAPPLIED PROTICTIVE FINISH PER: SRM 53-60-15-2R1
